A theorem on complete intersection curves and a consequence for the runge problem for analytic sets
Compositio Mathematica, Tome 36 (1978) no. 2, p. 189-202
@article{CM_1978__36_2_189_0,
     author = {Cassa, Antonio},
     title = {A theorem on complete intersection curves and a consequence for the runge problem for analytic sets},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {2},
     year = {1978},
     pages = {189-202},
     zbl = {0399.32009},
     mrnumber = {515044},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_2_189_0}
}
Cassa, Antonio. A theorem on complete intersection curves and a consequence for the runge problem for analytic sets. Compositio Mathematica, Tome 36 (1978) no. 2, pp. 189-202. http://www.numdam.org/item/CM_1978__36_2_189_0/

[1] A. Andreotti and W. Stoll: Analytic and algebraic dependence of meromorphic functions. Lecture notes 234 (1971) Springer-Verlag. | MR 390298 | Zbl 0222.32013

[2] A. Andreotti and R. Narashiman: A topological property of Runge pairs. Ann. of Math. 76 (1962) 499-509. | MR 140714 | Zbl 0178.42703

[3] D. Barlet: Espace analytique reduit des cycles analytiques complexes compacts d'un espace analytique. Lecture notes 482 (1975) 1-158. | MR 399503 | Zbl 0331.32008

[4] A. Cassa: A theorem on Runge problem for analytic curves. Ann. di Matematica (IV) Vol. CVII (1976) 169-184. | MR 425174 | Zbl 0322.32005

[5] A. Cassa: The topology of the space of positive analytic cycles. (To appear in: Annali di Matematica). | MR 442276 | Zbl 0375.32010

[6] S. Coen: Sul rango de fasci coerenti. Boll. U.M.I. Vol. XXII (3) (1967) 373-382. | MR 227467 | Zbl 0164.38202

[7] M. Cornalba and P. Griffiths: Analytic cycles and vector bundles on non-compact algebraic varieties. Inv. Math. 28 (1975) 1-106. | MR 367263 | Zbl 0293.32026

[8] O. Forster and K.J. Ramspott: Analytische Modulgarben und Endromisbündel. Inv. Math. 2 (1966) 145-170. | MR 218618 | Zbl 0154.33401

[9] R.C. Gunning and H. Rossi: Analytic functions of several complex variables. Prentice Hall Series. 1965. | MR 180696 | Zbl 0141.08601

[10] J.R. King: A residue formula for complex subvarieties. Carolina conference proceedings (1970) 43-56. | MR 273061 | Zbl 0224.32009

[11] J.R. King: The currents defined by analytic varieties. Acta Math. 127 (1971) 185-220. | MR 393550 | Zbl 0224.32008

[12] R. Narashiman: On the homology of Stein spaces. Inv. Math. 2 (1967) 377-385. | MR 216525 | Zbl 0148.32202

[13] N. Steenrod: The topology of fibre bundles. Princeton University Press 14 (1951). | MR 39258 | Zbl 0054.07103